Insomnia - Adult Expert Forum
olanzapine to draining and making me sexually inadequate
About This Forum:

Questions in the Sleep & Insomnia Forum are being answered by Dr. Gregg D. Jacobs.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar_universal
olanzapine to draining and making me sexually inadequate
my doctor is prescribing me olanzapine and i have been taking it for 2 years because it makes me feel good.
and it helps me sleep.

but i am becoming weaker all the time because it is draining me through the day probably because it has a very long half life for an oral drug.

and i can only have sex with my girlfriend once in every couple of weeks and i perform very pathetically.

so can i find a sleeping pill that will give me 8 hours sleep instead of 12 or 16 and wont stop me from using my over active testicles like i use to????

please help i see my doctor in 2 weeks and i want to make sure he is not stupid.

what is the best medication for me????
Discussion is closed
Cancel
1 Answers
Page 1 of 1
707647_tn?1251492147
You should address these questions to your doctor since only he/she knows your history in detail.

Dr. Jacobs
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank